Factoring integers with elliptic curves

Leiden Repository

Factoring integers with elliptic curves

Type: Article / Letter to editor
Title: Factoring integers with elliptic curves
Author: Lenstra, H.W.
Source: Ann. of Math., 126, 649 - 673 (1987)
Journal Title: Ann. of Math.
Volume: 126
Start Page: 649
End Page: 673
Issue Date: 1987
Faculty: Faculteit der Wiskunde en Natuurwetenschappen
Language: en
Handle: http://hdl.handle.net/1887/3826
 

Files in this item

Description Size View
application/pdf 346_086.pdf 1.413Mb View/Open

This item appears in the following Collection(s)